# SDR USAA051009

- Difficulty date: August 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 673-678
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - ANGLE, ON KEELBEAM COMPOSITE SKIN ATTACH ANGLE HAS FRETTING WORN INTO IT, 5 INCHES X 1 INCH.  CORROSION, STA 673, STA 678, LBL 8.  REMOVED CORROSION, BLENDED, AND TREATED IAW SRM, DWG.  (K)
